# SDR SWAA2022083039524

- Difficulty date: August 8, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U139
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ALONG THE HOLE AT FWD AREA INTERCOSTAL AT STA 277 + 13' ;LBL 00 ;WL 208.1 (228- 004) / [01] REMOVED FWD AREA INTERCOSTAL AT STA 277+13 LBL 00 WL 208.1 IAW B737-800 SRM 53-10-51-0I-2;[02] LOCATED AND DRILLED NEW INTERCOSTAL AT STA 277+13 LBL 00 IRW SRM 51-40-05;[03] VERIFIED 1 AND 2;OK TO TREAT AND PRIME HOLES;[04] TREAT AND PRIMED NEW HOLES IRW AMM 51-21-41-370-803;51-21-72-370-803;[05] VERIFIED 4;COMPLETE;[06] OK TO INSTALL NEW INTERCOSTAL;[07] INSTALLED INTERCOSTAL AT STA 277+13 LBL 00 WL 208.1 IAW B737-800 SRM 51-40-02-0G-0;[08] VERIFIED STEP 7.
